MathSciNet Relay Station
MathSciNet bibliographic data
MR1637274 82C35 (74E20 82C40)
Benedetto, D.; Caglioti, E.; Carrillo, J. A.; Pulvirenti, M. A non-Maxwellian steady distribution for one-dimensional granular media. J. Statist. Phys. 91 (1998), no. 5-6, 979–990.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement